Jump to content
Heather Mills - Amputee Forum
Sign in to follow this  
*NIKI LEA*

DONT GET DOWN

Recommended Posts

:D HI ITS NIKI,

IVE BEEN READING THE POSTS IN THESE TOPICS, AND IT IS GOOD TO SEE THAT YOU ALL HAVE A HIGHER LEVEL OF POSITIVITY IN THE ANSWERS BACK TO OTHERS!

BUT.....

IF THERE IS ANYONE OUT THERE WHO CANT GET OUT OF THAT HOLE, YOU HAVE TO THINK OF IT AS ONE OF THOSE TASKS THAT LIFE THROWS AROUND AT US SOMETIMES.

MAYBE WE HAVE ALREADY COMPLETED ALL THE EASY ONES????

ITS NOT THE END, ITS ONLY THE BEGGINING...

TRY TALKING TO SOMEONE NEUTRAL (COUNCILER)

**********************************************

I AM 20yrs, AND A BRK DUE TO A SERIOUS MVA JUNE 2002.

I ATTANDED 12 HOUR SURGERY AFTER BEING TRAPPED IN THE CAR FOR 3 HOURS, I LOST ALL OF MY BLOOD AND MY FAMILY WAS TOLD I WASNT GOING TO LIVE.

I THINK OF MY SITUATION AS A SECOND CHANCE/START AT LIFE! I FEEL VERY LUCKY!

I HAVE DEALT THAT WELL AND EXCEEDED THAT MUCH THAT I HAVE LEFT MY DOCS,PHYSIO AND PROSTHEIESTS SCRATCHING THEIR HEADS. GEE, IVE EVEN SUPPRISED MYSELF!

REMEMBER IT CAN BE SH*TY :rolleyes: AT TIMES, BUT IT COULD BE WORSE..

:D KEEP PUSHING AND YOU WILL EXCEED IN LIFE ITSELF!

Share this post


Link to post
Share on other sites

Dear all,

I lost my left to below the knee last Sept. 10th...am on my first prosthetic

and am recovering from retinal eye surgery in addition....so good to see

better....well enough to see the pC monitor at least. May need to have the other

eye done too. On top of this I'm trying to save the world from radioactive

contamination. My site: http://members.cox.net/theroyprocess all this

on a shoe string budget. But I am happy to have such interesting challenges

and thank God for the Internet....and all you wonderful folks....I think about

you often....what your experiences are.

One thing I have painfully learned about being depressed. BEWARE of

so-called anti-depressant drugs. Like Prozac, Paxil etc...they actually CAUSE

depression...especially when you try to quit taking it. I recommend Dr. Peter

Breggin MD's books..."Your drug may be your problem" in particular for

advice on how to safely withdraw from these drugs. DO NOT ABRUPTLY

STOP TAKING THESE DRUGS...you must slowly taper off the dose under

a sympathetic doctors care.

See: http://www.breggin.com and http://www.szasz.com

Love,

Dennis

Share this post


Link to post
Share on other sites

Alternatives to psychiatric drugs:

If you have been on any kind of so-called anti-depressant or other

psychiatric drug for many months...you may need experienced help

withdrawing from these drugs safely. Best place I heard of is SAFE

HARBOR at this site: http://www.alternativementalhealth.com/

Love,

Dennis

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×